# SDR SWIA2018010345406

- Difficulty date: December 11, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 39,579 hours, 33,806 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EQUIPMENT COMPARTMENT'S RT STRINGER 23, BETWEEN FS 736 AND FS 755, HAS SURFACE CORROSION NOTED ON ITS LOWER FLANGE NEAR THE AFT END. (C-CHECK) RO: 01/02/2019 BLENDED CORROSION THE AFT EQUIPMENT COMPARTMENT'S RT STRINGER 23, BETWEEN FS 736 AND FS 755 AT SURFACE LOWER FLANGE NEAR THE AFT END IAW SRM AND REO.
